# SDR AALA20120203TUL01

- Difficulty date: January 12, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 35,799 hours, 14,840 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION COMING FROM SCREW HOLE, SECOND HOLE FROM THE BOTTOM FILLER SCREW HOLE 1088 BULKHEAD.  REPAIR DOUBLER INSTALLED PER EA B737-53-021526.
